Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Moduli space of nonnegatively curved metrics on manifolds of dimension $4k+1$

Anand Dessai

Algebraic & Geometric Topology 22 (2022) 325–347
Bibliography
1 M F Atiyah, R Bott, A Lefschetz fixed point formula for elliptic complexes, II : Applications, Ann. of Math. 88 (1968) 451 MR232406
2 M F Atiyah, R Bott, A Shapiro, Clifford modules, Topology 3 (1964) 3 MR167985
3 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR397797
4 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, II, Math. Proc. Cambridge Philos. Soc. 78 (1975) 405 MR397798
5 M F Atiyah, I M Singer, The index of elliptic operators, III, Ann. of Math. 87 (1968) 546 MR236952
6 I Belegradek, S Kwasik, R Schultz, Moduli spaces of nonnegative sectional curvature and non-unique souls, J. Differential Geom. 89 (2011) 49 MR2863912
7 C Böhm, B Wilking, Nonnegatively curved manifolds with finite fundamental groups admit metrics with positive Ricci curvature, Geom. Funct. Anal. 17 (2007) 665 MR2346271
8 A Borel, F Hirzebruch, Characteristic classes and homogeneous spaces, I, Amer. J. Math. 80 (1958) 458 MR102800
9 B Botvinnik, P B Gilkey, Metrics of positive scalar curvature on spherical space forms, Canad. J. Math. 48 (1996) 64 MR1382476
10 A Dessai, On the moduli space of nonnegatively curved metrics on Milnor spheres, preprint (2017) arXiv:1712.08821
11 A Dessai, D González-Álvaro, Moduli space of metrics of nonnegative sectional or positive Ricci curvature on homotopy real projective spaces, Trans. Amer. Math. Soc. 374 (2021) 1 MR4188176
12 A Dessai, S Klaus, W Tuschmann, Nonconnected moduli spaces of nonnegative sectional curvature metrics on simply connected manifolds, Bull. Lond. Math. Soc. 50 (2018) 96 MR3778547
13 H Donnelly, Eta invariants for G–spaces, Indiana Univ. Math. J. 27 (1978) 889 MR511246
14 D G Ebin, The manifold of Riemannian metrics, from: "Global analysis" (editors S s Chern, S Smale), Proc. Symp. Pure Math. 15, Amer. Math. Soc. (1970) 11 MR0267604
15 M J Goodman, Moduli spaces of Ricci positive metrics in dimension five, preprint (2020) arXiv:2002.00333
16 M J Goodman, On the moduli spaces of metrics with nonnegative sectional curvature, Ann. Global Anal. Geom. 57 (2020) 305 MR4070165
17 M J Goodman, J Wermelinger, The moduli Space of nonnegatively curved metrics on quotients of S2 × S3 by involutions, preprint (2022) arXiv:2204.01189
18 A Gray, Pseudo-Riemannian almost product manifolds and submersions, J. Math. Mech. 16 (1967) 715 MR0205184
19 P Griffiths, J Morgan, Rational homotopy theory and differential forms, 16, Springer (2013) MR3136262
20 M Gromov, H B Lawson Jr., Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Études Sci. Publ. Math. 58 (1983) 83 MR720933
21 V Kapovitch, A Petrunin, W Tuschmann, Non-negative pinching, moduli spaces and bundles with infinitely many souls, J. Differential Geom. 71 (2005) 365 MR2198806
22 M Kreck, S Stolz, Nonconnected moduli spaces of positive sectional curvature metrics, J. Amer. Math. Soc. 6 (1993) 825 MR1205446
23 H B Lawson Jr., M L Michelsohn, Spin geometry, 38, Princeton Univ. Press (1989) MR1031992
24 A Lichnerowicz, Spineurs harmoniques, C. R. Acad. Sci. Paris 257 (1963) 7 MR156292
25 B O’Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966) 459 MR200865
26 H Ozeki, F Uchida, Principal circle actions on a product of spheres, Osaka Math. J. 9 (1972) 379 MR353348
27 E Schrödinger, Diracsches Elektron im Schwerefeld, I, Sitzungsber. Preuss. Akad. Wiss. Phys.-Math. Kl. 1932 (1932) 105
28 W Tuschmann, M Wiemeler, On the topology of moduli spaces of non-negatively curved Riemannian metrics, Math. Ann. (2021)
29 W Tuschmann, D J Wraith, Moduli spaces of Riemannian metrics, 46, Birkhäuser (2015) MR3445334
30 C T C Wall, Surgery on compact manifolds, 1, Academic (1970) MR0431216
31 M Y Wang, W Ziller, Einstein metrics on principal torus bundles, J. Differential Geom. 31 (1990) 215 MR1030671
32 J Wermelinger, Moduli spaces of Riemannian metrics of positive Ricci and non-negative sectional curvature on 5–, 7– and 15-dimensional manifolds, PhD thesis, University of Fribourg (2021)
33 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508
34 E Witten, Search for a realistic Kaluza–Klein theory, Nuclear Phys. B 186 (1981) 412 MR624244
35 D J Wraith, On the moduli space of positive Ricci curvature metrics on homotopy spheres, Geom. Topol. 15 (2011) 1983 MR2860985